MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX802T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a m.Blue (#fx802t) was not adjustable before use.The product returned in opened sterile packaging.No patient injury was reported as a result of the malfunction.The shunt was returned for examination to the manufacturer.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no damage or other abnormalities of the valve was determined.Adjustment test: the valve was tested and adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Results : based on thr investigation results, no functional deviations or other abnormalities were determined.The m.Blue operates within all specification.At the time of the investigation, we are unable to explain how the above-mentioned adjustment issues arose.Upon receiving the sample, we noticed that the expiration date for shelf life had already passed.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE 10 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24927196
Report Number3004721439-2026-00098
Device Sequence Number5179775
Product Code JXG
UDI-Device Identifier04041906504410
UDI-Public(01)04041906504410(17)260226(10)20052017
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model NumberFX802T
Device Catalogue NumberFX802T
Device Lot Number20052017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown